| Model Number |
INFP01 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.
Event or Problem Description
The initial reporter stated that the pump appeared to be running but was not delivering as expected.They report using compleat pediatric formula.Mmd did not follow up with the initial reporter because at the time of the complaint they stated the patient did not have any adverse effects due to the complaint.No additional information was provided.(b)(4).